Multiple Sclerosis (MS) Expert Forum
withdrawel information
About This Forum:

Welcome to the Multiple Sclerosis (MS) forum. Questions will be answered by medical professionals and experts.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

withdrawel information

I have been told by a neurologist that i may have a very mild case o ms and maybe fybromyalgia.I have been taking cymbalta and gabapentin for about 18 months. it does not seem to help me that much,Iwas taking 60 mg for a while and stated having a lot of body movement on its own.The doctor took me down to 30 mg.it has been a while now and I am still having body movement.I have very bad muscle cramps to. I have a lot of trouble concetrating at work,I have  to type in a lot of information for my customers.Some days I i have no trouble,but when i am having a bad day with whatever wrong with me,i struggle doing my job.One customer said everything i did was on a 30 second delay.do you think this is what is wrong with me or is it the medicine.I decided to get off of it for a while to see how it goes.My doctor says for me just to stop the gabapentin  and take the gabapentin every other day until i am out.last year he told me a different way to stopp taking the cymbalta if i decided to quit.He said i should take one every other day for aweek,then one every two days for a week,until i get to one every seven days.which way would you suggest and why would he tell me two different things.I have heard alot of bad things about withdrawels from this on the internet.what can i expect. i just started tuesday,so far i have had some diarreha and anxiety.
Related Discussions
2 Comments
Blank
669758_tn?1242334351
Are you saying that he gave you different instructions on stopping Gabapentin and Cymbalta? This would not be unusual.

The reason to wean off of Cymbalta is that coming off antidepressants can feel very bad (like getting on them).

Gabapentin is a seizure medicine so some people may be concerned about coming off too quickly because of the fear of withdrawal seizures.

The best way to understand this is to ask your doctor. I am sure he will be happy to share his thoughts with you.
Blank
Avatar_f_tn
Thanks for your reply, i made a mistake in my question. He told me to stop taking the gabapentin  immediately. he said to take the cymbalta every other day until i was out. last year he told me if i quit it i should take the cymbalta every other day for seven days,then every two days for seven days,then every three and so on until it was every seven days.so i was wondering what you thought about why he told me two different ways to stop the cymbalta.  

                                                                             thnks roasanna
Blank
Continue discussion Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank